# SDR UPS99230612

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Te Wedge
- Condition: Corroded
- Location: Ws 251-383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING REPAIR ON RT INBOARD MID FLAP DELAMINATION, CORROSION FOUND O N T/E WEDGE UPPER SURFACE.  REPLACED MID FLAP IAW MM 27-51-23.
